# SDR CA990318023

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- Engine: Lyc TIO540A2C
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Gauge
- Part number: 994992
- Condition: Malfunctioned
- Location: Fuel Quantity
- Part time: 12,834 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN FULL, THE FUEL GAUGE WOULD READ 3/4.
